# SDR DALA2024020501528

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N897DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32004
- Aircraft time: 17,395 hours, 7,118 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Door
- Condition: Open
- Location: Overpressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3897 -ATB- DUE TO LEFT ENGINE NOSE COWL T12 BLEED OVERPRESSURE DOOR OPEN. CORRECTIVE ACTION: PERFORMED LEFT ENGINE NOSE COWL ANTI-ICE DUCT BORESCOPE INSP. NO RUPTURED DUCTS. PERFORMED T12 ACCESS DOOR LATCH RELEASE TEST. LEFT ENGINE RELEASE TESTS ARE WITHIN AMM LIMITS. OPS CHECKS GOOD.
